Nova Publishers
My Account Nova Publishers Shopping Cart
HomeBooksSeriesJournalsReference CollectionseBooksInformationSalesImprintsFor Authors
  Top » Catalog » Journals » International Journal of Mathematics, Game Theory and Algebra » My Account  |  Cart Contents  |  Checkout   
Quick Find
Use keywords to find the product you are looking for.
Advanced Search
What's New? more
Brain, Body, Cognition - A continuation of Functional Neurology, Rehabilitation and Ergonomics
Shopping Cart more
0 items
Shipping & Returns
Privacy Notice
Conditions of Use
Contact Us
01.Volume 15 Issue 2
02.Volume 15 Issue 3
03.Volume 17 Issue 1-2
04.Volume 17 Issue 3
05.Volume 17 Issue 4
06.Volume 17 Issue 5-6
07.Volume 20 Issue 3
Notifications more
NotificationsNotify me of updates to Volume 13 Issue 5
Tell A Friend
Tell someone you know about this product.
Volume 13 Issue 5 (International Journal of Mathematics, Game Theory, and Algebra) $100.00
1. Limit Cycle in Fractional Differential Systems (Rabha W. Ibrahim) pp. 355-364

2. Sur les Algebres Monomiales Constantes (Cristian Mallol, Michele Nourigat and Richard Varro) pp. 365-374

3. Intgegrative Imputations Based on an Auction Game (Nikolay A. Zenkevich) pp. 375-387

4. Absolute Matrix Summability Factors of Fourier Series (Madan Lal Mittal) pp. 387-398

5. The Lower Bound of the Lagrangian Action for Spatial 4-Body Problems (Zhang Shiqing) pp. 399-414

6. Sur La Categorie des Modules sur une Paire Associative (A. Balazi and C. Martin) pp. 415-428

7. The Deskins Completions and Theta Completions of a Maximal Subgroup (Zhao Yaoqing) pp. 429-436

Available Options:
Special Focus Titles
01.Violent Communication and Bullying in Early Childhood Education
02.Cultural Considerations in Intervention with Women and Children Exposed to Intimate Partner Violence
03.Chronic Disease and Disability: The Pediatric Lung
04.Fruit and Vegetable Consumption and Health: New Research
05.Fire and the Sword: Understanding the Impact and Challenge of Organized Islamism. Volume 2

Nova Science Publishers
© Copyright 2004 - 2021

Volume 13 Issue 5 (International Journal of Mathematics, Game Theory, and Algebra)